# SDR UIEA2021040300824

- Difficulty date: April 3, 2021
- Submitted: April 7, 2021
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 83,241 hours, 18,218 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Bottle
- Condition: Low Pressure
- Location: Crew Oxygen
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD E/E CREW OXYGEN NEED SERVICE TO FULL.( SERVICED CREW OXYGEN CYLINDER AT LOWER E/E COMPARTMENT AS PER B767-300 AMM 12-15-08-603-001, AMM 35-00-00-012-006, AMM 35-11-00-206-228, AMM 35-11-00-206-233. ADVISORY CIRCULAR: AC  43.13- 1B   PAR 9-46 THRUGH 9-51. PGS 9-448 THRUGH 9-455. LEAK CHECK GOOD.  PN 801307-00  SN ST276 )
